# SDR CALA0000097

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT BEAM CORRODED AT STA 683RBL 54-60 AND RBL 15-45.  THE SUPPORT BEAMS WERE REPLACED IAW BOEING DRAWINGS 143N5845 AND 143N5530.
